MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT ADVANCED HYPERSOFT; EMBOLIZATION COIL

MICROVENTION, INC. HYPERSOFT ADVANCED HYPERSOFT; EMBOLIZATION COIL
Model Number 8510-0306
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult To Position (1467)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has been returned; however, the evaluation is currently pending.Following completion of the investigation, a follow-up medwatch will be submitted.This device was used for treatment.
 
Event or Problem Description
It was reported that treatment was performed on an internal carotid aneurysm.After deployment of a stent, the last of several coils was difficult to place in the aneurysm.The microcatheter "kicked out" of position and the stent was re-crossed over the coil; however, a couple of loops were continuously falling out of the aneurysm.The coil eventually broke, leaving some of the coil in the parent artery.No additional intervention was attempted.The patient is reported to be doing well and was released without any deficits.

Brand Name
HYPERSOFT ADVANCED HYPERSOFT
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5953388
Report Number2032493-2016-00224
Device Sequence Number671376
Product Code HCG
UDI-Device Identifier00811425027837
UDI-Public(01)00811425027837(11)151130(17)201130(10)151130VC1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2020
Device Model Number8510-0306
Device Lot Number151130VC1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Initial Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE STENT; MICROCATHETER EXCELSIOR SL-10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight195